# SDR AALA202304050175

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 8,576 hours, 2,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Part serial: 69973M8356
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 7,462 hours, 2,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR  EMERGENCY DOOR SLIDE NOT FLUSH WITH FRAME / DEFORMED. REPLACED SLIDE PER TASK CARD 26L00025012.
